# SDR CA011002002

- Difficulty date: September 17, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,576 hours
- Engine: Allsn 250C20
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Piston
- Part number: 6856362
- Condition: Clogged
- Location: Torque Meter
- Component: Gearbox, Rroyce, 6894171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE INDICATOR ON THE GROUND READ 70 PERCENT TORQUE THEN CLIMBED TO 90 PERCENT TORQUE WITHOUT ADVANCING THE THROTTLE OR INCREASING THE POWER. TORQUE INDICATOR REPLACED, DEFECT DID NOT GO AWAY. REPLACED THE ENGINE GEARBOX. IT WAS NOTED THAT THE BLEED ORFICE WAS PLUGGED WHICH WOULD LEAD TO AN ADVANCE OF TORQUE INDICATION WITH NO INCREASE IN POWER.
